06-04-2004, 01:47 AM #1Associate Member
- Join Date
- Mar 2004
i'm on my sixth week of test 500mg/week. the 1st 10 shots were fine-no problems- qv test 250mg enanthate . then my 11th shot in my left delt turned bright red and swolled up the size of a golf ball-i then started running a fever of 101.1. when i got that taken care of, my next shot went into my right glute and the same thing happened. my azz turned as big as a grapefruit. no fever though. i know i'm doing everything right (no problems befor) i was wondering if you think my gear may have gotten contaminated?? it is the 50ml bottle.. i can't figure it out should i abort this cycle?? anyone else have this experience??
06-04-2004, 01:55 AM #2
It is recommended to not use 50ml vials for that reason. There is a possibility. I would order some 10ml vials and a 10cc syringe and a whatman filter, refilter and refill the gear in to the 10cc vials.
06-04-2004, 01:56 AM #3
Better keep on top of those lumps b/c they might turn into abcesses. I assume you're cleaning the area properly and are using clean pins.
What kind of gear do you have? You could bake it.
06-04-2004, 01:56 AM #4
Maybe u hit blood vessels! are u injecting in the right specific locations? and maybe like u said the gear has a problem with it, if the side effects of injecting stop u from training then this cycle isnt worth it because u wont get the desired gains. If u stop suddenly make sure u recover correctly with anti-e's and PCT if needed...i am not an expert on stopping in the middle of the cycle but im sure its bad.
06-04-2004, 02:52 AM #5
infections are likely- be sure to keep a clean area- wash properly- use clean needles- many factors play in here- but keep watch on that lump.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)